# SDR DALA2017111308062

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 79,748 hours, 60,977 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER OUT OF GREEN RANGE.  SWAPPED THE FLIGHT DECK  BOTTLE WITH AFT CABIN HALON BOTTLE.  REMOVED AND REPLACED THE AFT HALON FIRE EXTINGUISHER.
